# SDR SWAA2024052071593

- Difficulty date: April 7, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-807 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727 TO BS 807 AND LBL 21 WL 156 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE BETWEEN BS 727 TO BS 847 AND LBL 21 WL 156 AFT CARGO BS IAW SRM 53-00-53-2R-6 REPAIR 6, DWG 146A7502 SHEET 27 REV- & DWG 146A7500 SHEET 86 REV A.
